Positive invertibility of nonselfadjoint operators

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The paper deals with a class of nonselfadjoint operators in a separable Hilbert lattice. Conditions for the positive invertibility are derived. Moreover, upper and lower estimates for the inverse operator are established. In addition, bounds for the positive spectrum are suggested. Applications to integral operators, integro-differential operators and infinite matrices are discussed.

Original languageEnglish
Pages (from-to)243-256
Number of pages14
Issue number3
StatePublished - 1 Sep 2004


  • Infinite matrices
  • Integral operators
  • Integro-differential operators
  • Linear operators
  • Positive invertibility
  • Spectrum

ASJC Scopus subject areas

  • Analysis
  • Theoretical Computer Science
  • General Mathematics


Dive into the research topics of 'Positive invertibility of nonselfadjoint operators'. Together they form a unique fingerprint.

Cite this